# SDR ASAA2024100252920

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 74,000 hours, 30,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT LENS MISSING, ROW 16 DEF. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT ROW LIGHT ASSEMBLY AT ROW 16 DEF. OPS TEST GOOD. REF AMM 33-51-01-960-802.
